On a problem of Bourgain concerning the L^1-norm of exponential sums

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)681-688
JournalMathematische Zeitschrift
Volume275
Issue number3-4
Publication statusPublished - 2013

Fields of Expertise

  • Sonstiges

Cite this

On a problem of Bourgain concerning the L^1-norm of exponential sums. / Aistleitner, Christoph.

In: Mathematische Zeitschrift, Vol. 275, No. 3-4, 2013, p. 681-688.

Research output: Contribution to journalArticleResearchpeer-review

@article{51dcf2cc895647578c643dd38cff0eed,
title = "On a problem of Bourgain concerning the L^1-norm of exponential sums",
author = "Christoph Aistleitner",
year = "2013",
language = "English",
volume = "275",
pages = "681--688",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "3-4",

}

TY - JOUR

T1 - On a problem of Bourgain concerning the L^1-norm of exponential sums

AU - Aistleitner, Christoph

PY - 2013

Y1 - 2013

M3 - Article

VL - 275

SP - 681

EP - 688

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 3-4

ER -